It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=ScarlettA;3026676]Hi all: I'm afraid I'm addicted to Ativan. Does this sound familiar to anyone? Does it make sense? Has anyone heard of symptoms like withdrawal coming on while you are still taking a low dose of anything? Of course I asked the doc, but he really didn't answer me.
Thanks for reading.[/QUOTE]

Hi

Yes it does make sense, you are in TOLERANCE WITHDRAWAL.

3/4 ativan is not that small a dose - 1mg ativan = 10mg valium, and would need to be tapered VERY slowly. Don't let a doctor tell you it's ok to just stop it!

Your story is very typical of all the people who are in tolerance withdrawal from ativan or any of the other benzodiazepines.

If you do a search on BENZO WITHDRAWAL you will find many stories similar to your own.
[QUOTE=ScarlettA;3028996] I skipped a day yesterday, and felt terrible by the time I went to bed last night.
[/QUOTE]

Hi

Skipping a dose is not a good idea once you are addicted, this will only make matters worse.

You need to keep the levels of benzo in you blood consistent and if you decide to come off them you should cross over to the equivalent valium (diazepam) and then do a very slow taper.

1mg Ativan = 10mg valium.

Can I ask you if you are in the U.K. ?





All times are GMT -7. The time now is 07:30 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!